# SDR YENA2023041300381

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TOP SKIN PANEL UPPER SURFACE AFT AT FR42 Y1292 PLUS IN CENTER FUEL TANK; (RESOLVED ON W/O: 1200126 TASKCARD: NR-00041 ) REF AEM NR 2023-68924 FOR ALL WORK ACCOMPLISHED THE REPAIR OF THE CORROSION DAMAGE ON THE CENTER WING BOX UPPER SKIN PANEL UPPER SURFACE AT Y1292 AND BETWEEN STIFFENERS 16-17 IAW AEM EA# 57-0040-23 REV 0 ( COVER AND PART 1-5) AND AIRBUS RDAF REF 81174227/003/2023 #A AND EC # A23-220-01.
